Authors: Avilés, Antonio
Todorčević, Stevo 
Title: Isolating subgaps of a multiple gap
Journal: Monatshefte fur Mathematik
Volume: 186
Issue: 3
First page: 373
Last page: 392
Issue Date: 1-Jul-2018
Rank: M22
ISSN: 0026-9255
DOI: 10.1007/s00605-018-1189-4
Abstract: 
Given an analytic multiple gap Γ=Γi:i
Keywords: Analytic gap | Multiple gap | Types in the n-adic tree
Publisher: Springer Link
Project: MINECO and FEDER (Nos. MTM2014-54182-P and MTM2017-86182-P)
Fundación Séneca - Región de Murcia (No. 19275/PI/14)
NSERC (No. 455916)
CNRS (No. IMJ-PRG UMR7586)

Show full item record

SCOPUSTM   
Citations

1
checked on Jan 31, 2023

Page view(s)

20
checked on Jan 31, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.